Record number :
931703
Title of article :
Interpolation of Level Sets for Equimeasurable Functions
Author/Authors :
Loris Faina*، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 1998
Pages :
15
From page :
349
To page :
363
Abstract :
The author proves a new theoretical property for the family of rearrangements R f. of a given measurable function f. Given a finite number of equimeasurable functions f1, . . . , fngR f., it is possible to construct a family of equimeasurable functions h . ;R f.which interpolates the functions f , . . . , f in a convex- l lgw0, 1x 1 n like way. However, as an application, this interpolation result yields a compact fixed point property
Journal title :
Journal of Mathematical Analysis and Applications
Link To Document :